Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've had acne for a about 4 years now. Looking back my acne has never been really bad (well, in comparison to what it is like now), but i have always thought it was. A few months ago i was prescribed Quinoderm 10%, and i probably used it WAY too much resulting in a horrible quality of skin. Since using just one tube my face has looked disgusting.

Blackheads cover my nose entirely and pour off onto the sides of it.

I have flaky skin on/around my nose, and my upper lip.

I have a lot of whiteheads around my nose.

Spots: varying from large to small.

Redness, probably from abusing the Quinoderm.

Oily/greasiness.

Here are some pictures:

post-108335-1248196199_thumb.jpg

post-108335-1248196178_thumb.jpg

Now, i feel i have ruined my skin, and don't know if it's going to get better.

I would like to know what you think i should do...

Should i follow the regime?

Or are there any other suggestions...

Thanks,

John

post-108335-1248196178_thumb.jpg

post-108335-1248196199_thumb.jpg

Share this post


Link to post
Share on other sites

You need to read the insert that came with your prescription. Some prescription medications (Retin-A for example) will make the skin dramatically worse before it starts to get better. You can sometimes also experience really dry skin and it can be quite painful.

When I was using Retin-A I experienced a similar problem. I had bad acne, used the medicine on all areas where I broke it out and my face looked even worse. I had more breakouts and my face was so red it almost looked like I had a bad sun burn. The derm warned me about this before hand and said most people stop using it before it can ever work because of the side effects. I stuck with it and it cleared my face completely, flawless. Only problem is I switched insurance, went to long without the medicine and it never worked the same again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×